# SDR SWAA2024031551521

- Difficulty date: February 12, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 51,825 hours, 31,320 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Part number: NOTREPORTED
- Condition: Deteriorated
- Location: Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED ENTRY DOOR CUT OUT DOORWAY LINNING NUT ASSIST HANDLE AT FWD GALLEY AREA (2 EA) 2024-123857<[01] REPLACED ENTRY DOOR CUT OUT DOORWAY LINNING NUT ASSIST HANDLE AT FWD GALLEY AREA IAW 25-21-31-420-802 STEP 3.B (6);[02] CORRECTED STEP 1. REPLACED ENTRY DOOR CUT OUT DOORWAY LINNING NUT ASSIST HANDLE AT FWD GALLEY AREA IAW B737-700 AMM 25-21-31-420-802 STEP 3.B (6);[03] CERTIFIED STEP 2 COMPLETED
